# SDR SIMA200135204

- Difficulty date: December 14, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND RIGHT OUTBOARD STRINGER 19R CHAFED BETWEEN FRAMES 52R AND 53R.  REMOVED CHAFED BY BLENDING.  FABRICATED FOUR SHIMS AND TWO DOUBLER ANGLES.  REPAIR DONE IAW EMB GST-3895/01, GST 3958/01, GST-3458/01, GST-3486/01, GST-3725/01, AND STANDARD SRM PRACTICES.  (M)
